# SDR 7C7A2025021300006

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 46,021 hours, 50,272 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Torque Sensor
- Part number: 756158
- Part serial: 0246
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION LIGHT ILLUMINATED AFTER TAKEOFF W/FLAPS SELECTED 5 DEGREES.
